MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. REDIGUARD IAB: 9FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. REDIGUARD IAB: 9FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000261
Medical Device Problem Codes Signal Artifact/Noise (1036); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) catheter had too much whip which created too much artifact.As a result, the user switched to our 40cc catheter and it worked fine.There was no report of patient injury or consequence.
 
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint that the iab "had too much whip which created too much artifact" is not able to be confirmed.A potential cause of the complaint is the iab size chosen for the patient.The root cause of the complaint is undetermined.The specific serial number/lot number was not reported, but a device history record (dhr) review was conducted for the lot numbers shipped to this account with no relevant findings.All devices passed manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
 
Event or Problem Description

Brand Name
REDIGUARD IAB: 9FR 50CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key9664871
Report Number3010532612-2020-00017
Device Sequence Number2791487
Product Code DSP
UDI-Device Identifier00801902010803
UDI-Public00801902010803
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000261
Device Catalogue NumberIAB-R950-U
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1